# SDR DALA1209050668

- Difficulty date: February 10, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED BS 1500 ABOVE S23L.  DENTS NOT ALLOWED IAW SRM 53-00-07 FIG 101.  FABRICATED AND INSTALLED REPAIR DOUBLER AND REPAIR CLIPS PER SRM 53-00-07 REPAIR 5 PG 201 PARA 4 AND PARA 10 AND 11. THIS IS A CAT B WITH THRESHOLD REPAIR.
